# SDR SWAA2024011632243

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 727D - 744; LBL 22; WL 156<[01] CORRECTION TOM MEASUREMENT #1;[02] REMOVED AND REPLACED LH SIDEWALL SUPPORT FROM BS727 TO BS847;LBL22 WL156;IAW DGW#146A7500 REV A AND SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENT TABLE.;[04] CORRECTION TO MEASUREMENT #1;[05] RII VERIFIED CORRECTIVE ACTIONS COMPLETE.;[06] VERIFIED MEASUREMENT TABLE COMPLETE.
